# SDR HAIHEEA9310

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39PH
- Make and model: Beech 200CBEECH
- Aircraft serial: BL3
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 9038402611
- Condition: Fluxuates
- Location: Tot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR FLUCTUATES 20-40 DEGREES IN FLIGHT.
